# SDR TAMF20070020S

- Difficulty date: August 25, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Pwa PT6A114A
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WAS FOUND A WEAR OUT OF LIMITS ON IB AILERON RT - OB CLOSURE RIB WEB.DAMAGED AREA WAS REPAIRED IAW EWO 767 57-026 AND SERVICE REQUEST 1-525478883. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
